# SDR SIMA20190711003

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 45,200 hours, 41,172 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLD 2 LEAK WARNING MSG. C/A-PERFORMED INSPECTION AND LEAK CHECK OF BLEED 2 AIR SYSTEM AS PER AMM 36-11-09. WITH ENGINE RUNNING FOR 25 MINS. NO LEAKS OR FAULTS NOTED.
